MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged the device powered off and turned back on when a "bump" was encountered during two patient transports.Complainant reported clinical staff successfully returned the device to an operating state and completed the patient transports.Complainant reported no adverse effects or patient harm occurred due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to for further investigation.The device was visually inspected upon receipt and no anomalies were found.The reported issue was confirmed through log review.The device was allowed to ventilate for 22 hours using the customer settings.The device was manipulated into various orientations and bumped against the table in an attempt to reproduce the reported issue.The unit continued to ventilate without any faults during testing.Internal components were visually inspected and device went through a battery duration test, passing with no issues.Root cause of the reported issue is unable to be determined.The device's power board was replaced as a precaution.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
8333273284
MDR Report Key22518634
Report Number3013421741-2025-01633
Device Sequence Number20847601
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown